Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cobby

accutane nightmares

Recommended Posts

really pissed off now people 4 mount into accutane aand just woke with 2 cyctic pimples on my neck and back 1 new pimple on ma face....the fing is i dont get big 1s really on ma face, but ma back has neva looked worse....wot am a gonna do????

m1=40mg

m2=40

m3=60

m4=60

m8day4=80 mg

weight=80kg

Share this post


Link to post
Share on other sites

Just going to have to ride it out. There's really nothing else you can do about it, aside from upping your dosage some more. Just remember, a lot of people don't see complete improvement until after the course is over with, so try not to worry too much. Good luck.

Share this post


Link to post
Share on other sites

Just going to have to ride it out. There's really nothing else you can do about it, aside from upping your dosage some more. Just remember, a lot of people don't see complete improvement until after the course is over with, so try not to worry too much. Good luck.

Wrong upping and upping and upping your dose won't do much, believe me! You shouldn't go above 1mg/kg only if your acne is VERY severe. People in here take all these high doses for no reason. Hey I'm 73kgs and I'm on 60mg. There's a reason a cumulative dose of 120-150mg/kg exists. Higher then that won't help anyways.

Share this post


Link to post
Share on other sites

seriously please stop typing like that i think u need to worry more on ur spelling then ur acne

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×